5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
K.-U. Bux, et al., “The braided Thompson's groups are of type F-infinity”, Journal für die Reine und Angewandte Mathematik, vol. 718, 2016, pp. 59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
K.-U. Bux, R. Koehl, and S. Witzel, “Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem”, Annals Of Mathematics, vol. 177, 2013, pp. 311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
K.-U. Bux and K. Wortman, “Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups”, Inventiones mathematicae, vol. 185, 2011, pp. 395-419.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
K.-U. Bux, M.V. Ershov, and A.S. Rapinchuk, “The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem”, Groups Geometry and Dynamics, vol. 5, 2011, pp. 327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
K.-U. Bux, A. Mohammadi, and K. Wortman, “SLn(Z [t]) is not FPn-1”, COMMENTARII MATHEMATICI HELVETICI, vol. 85, 2010, pp. 151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung

5 Publikationen

Alle markieren

[5]
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2906727
K.-U. Bux, et al., “The braided Thompson's groups are of type F-infinity”, Journal für die Reine und Angewandte Mathematik, vol. 718, 2016, pp. 59-101.
PUB | DOI | WoS | arXiv
 
[4]
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2548356
K.-U. Bux, R. Koehl, and S. Witzel, “Higher finiteness properties of reductive arithmetic groups in positive characteristic: The Rank Theorem”, Annals Of Mathematics, vol. 177, 2013, pp. 311-366.
PUB | DOI | WoS
 
[3]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2326603
K.-U. Bux and K. Wortman, “Connectivity properties of horospheres in Euclidean buildings and applications to finiteness properties of discrete groups”, Inventiones mathematicae, vol. 185, 2011, pp. 395-419.
PUB | DOI | WoS
 
[2]
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093670
K.-U. Bux, M.V. Ershov, and A.S. Rapinchuk, “The congruence subgroup property for Aut F-2: A group-theoretic proof of Asada's theorem”, Groups Geometry and Dynamics, vol. 5, 2011, pp. 327-353.
PUB | DOI | WoS
 
[1]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588711
K.-U. Bux, A. Mohammadi, and K. Wortman, “SLn(Z [t]) is not FPn-1”, COMMENTARII MATHEMATICI HELVETICI, vol. 85, 2010, pp. 151-164.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung